# SDR AALA202111087357

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737*
- Aircraft serial: 29546
- Aircraft time: 57,709 hours, 23,791 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. CLEANED AND LUBRICATED FIRST CLASS LAVATORY DOOR OPERATIONS CHECKS GOOD. OK FOR SERVICE.
